# SDR DHL200080732C

- Difficulty date: October 11, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; FLIGHT COMPT SUB-FLOOR AREA INTERIOR PANEL NR 608 SUPPORT PLATE BROKEN 2 INCHES.  REMOVED BROKEN PLATE, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED PLATE IAW SRM 51-1-21A, PG 3.  REF: N/R 1412.
